Professor Jun Hu

F07 - Carslaw Building
The University of Sydney

Telephone 93511917

Biographical details

Jun Hu is on leave until February 2014.

Research interests

Jun Hu is a member of the Algebra Research Group.

Selected publications

Download citations: PDF RTF Endnote

Book Chapters

  • Hu, J., Xiao, Z. (2012). Partially Harmonic Tensors and Quantized Schur-Weyl Duality. In Mo-Lin Ge, Chengming Bai and Naihuan Jing (Eds.), Quantized Algebra and Physics, (pp. 109-137). Singapore: World Scientific Publishing.
  • Hu, J. (2008). The representation theory of the cyclotomic Hecke algebras of type G(r,p,n). In Lizhen Ji; Kefeng Liu;Lo Yang; Shing-Tung Yau (Eds.), Advanced Lectures in Mathematics, (pp. 196-230). Somerville: International Press.

Journals

  • Hu, J., Mathas, A. (2012). Decomposition numbers for Hecke algebras of type G(r, p, n): the (ε, q)-separated case. Proceedings of the London Mathematical Society, 104(5), 865-926. [More Information]
  • Hu, J., Mathas, A. (2012). Graded induction for Specht modules. International Mathematics Research Notices, 2012 (6), 1230-1263. [More Information]
  • Hu, J. (2011). BMW algebra, quantized coordinate algebra and type C Schur-Weyl duality. Representation Theory, 15, 1-62. [More Information]
  • Hu, J. (2011). On a generalisation of the Dipper–James–Murphy conjecture. Journal of Combinatorial Theory, Series A, 118(1), 78-93. [More Information]
  • Hu, J. (2010). Dual partially harmonic tensors and Brauer-Schur-Weyl duality. Transformation Groups, 15(2), 333-370. [More Information]
  • Hu, J., Mathas, A. (2010). Graded cellular bases for the cyclotomic Khovanov-Lauda-Rouquier algebras of type A. Advances in Mathematics, 225(2), 598-642. [More Information]
  • Hu, J., Xiao, Z. (2010). On tensor spaces for Birman-Murakami-Wenzl algebras. Journal of Algebra, 324(10), 2893-2922. [More Information]
  • Hu, J. (2009). On the decomposition numbers of the Hecke algebra of type D_n when n is even. Journal of Algebra, 321(3), 1016-1038. [More Information]
  • Doty, S., Hu, J. (2009). Schur-Weyl duality for orthogonal groups. Proceedings of the London Mathematical Society, 98(3), 679-713.
  • Hu, J. (2009). The number of simple modules for the Hecke algebras of type G (r, p, n) (with an appendix by Xiaoyi Cui). Journal of Algebra, 321(11), 3375-3396. [More Information]
  • Dipper, R., Doty, S., Hu, J. (2008). Brauer algebras, symplectic Schur algebras and Schur-Weyl duality. Transactions of the American Mathematical Society, 360(1), 189-213.
  • Hu, J. (2008). Specht filtrations and tensor spaces for the Brauer algebra. Journal of Algebraic Combinatorics, 28(2), 281-312. [More Information]
  • Hu, J. (2007). Branching rules for Hecke algebras of type Dn. Mathematische Nachrichten, 280(1-2), 93-104. [More Information]
  • Hu, J. (2007). Crystal basis and simple modules for Hecke algebra of type G(p,p,n). Representation Theory, 11, 16-44.
  • Hu, J., Zhang, Y. (2007). Induced modules of semisimple Hopf algebras. Algebra Colloquium, 14(4), 571-584.
  • Hu, J., Zhang, Y. (2007). Quantum double of U_q(sl_2^<=0). Journal of Algebra, 317(1), 87-110. [More Information]
  • Hu, J. (2007). Quasi-parabolic subgroups of the Weyl group of type D. European Journal of Combinatorics, 28(3), 807-821. [More Information]
  • Hu, J., Zhang, Y. (2007). The B-character algebra and a commuting pair in Hopf algebras. Algebras and Representation Theory, 10(5), 497-516. [More Information]
  • Ding, J., Hu, J. (2006). Lusztig's isomorphism theorem for cellular algebras. Journal of Pure and Applied Algebra, 205(2), 296-309.
  • Hu, J. (2006). Mullineux involution and twisted affine Lie algebras. Journal of Algebra, 304(1), 557-576. [More Information]
  • Hu, J., Li, Z. (2006). On tensor spaces over Hecke algebras of type Bn. Journal of Algebra, 304(1), 602-611. [More Information]
  • Hu, J., Shoji, T. (2006). Schur-Weyl reciprocity between quantum groups and Hecke algebras of type G(p,p,n). Journal of Algebra, 298(1), 215-237. [More Information]
  • Hu, J. (2005). Special Skew Shapes and Type A Affine Hecke Algebras. Pure and Applied Mathematics Quarterly, 1(4), 827-850.
  • Hu, J. (2004). Modular representations of Hecke algebras of type G(p,p,n). Journal of Algebra, 274(2), 446-490. [More Information]
  • Hu, J., Stoll, F. (2004). On double centralizer properties between quantum groups and Ariki-Koike algebras. Journal of Algebra, 275(1), 397-418. [More Information]
  • Hu, J., Yang, Y. (2004). Some Irreducible Representations of Brauer's Centralizer Algebras. Glasgow Mathematical Journal, 46(3), 499-513.
  • Hu, J. (2003). Crystal bases and simple modules for Hecke algebra of type Dn. Journal of Algebra, 267(1), 7-20.
  • Hu, J., Wang, X., Zhao, K. (2003). Verma modules over generalized Virasoro algebras Vir[G]. Journal of Pure and Applied Algebra, 177, 61-69.
  • Hu, J. (2002). A Morita equivalence theorem for Hecke algebras Hq(Dn) when n is even. Manuscripta Mathematica, 108, 409-430.

2012

  • Hu, J., Mathas, A. (2012). Decomposition numbers for Hecke algebras of type G(r, p, n): the (ε, q)-separated case. Proceedings of the London Mathematical Society, 104(5), 865-926. [More Information]
  • Hu, J., Mathas, A. (2012). Graded induction for Specht modules. International Mathematics Research Notices, 2012 (6), 1230-1263. [More Information]
  • Hu, J., Xiao, Z. (2012). Partially Harmonic Tensors and Quantized Schur-Weyl Duality. In Mo-Lin Ge, Chengming Bai and Naihuan Jing (Eds.), Quantized Algebra and Physics, (pp. 109-137). Singapore: World Scientific Publishing.

2011

  • Hu, J. (2011). BMW algebra, quantized coordinate algebra and type C Schur-Weyl duality. Representation Theory, 15, 1-62. [More Information]
  • Hu, J. (2011). On a generalisation of the Dipper–James–Murphy conjecture. Journal of Combinatorial Theory, Series A, 118(1), 78-93. [More Information]

2010

  • Hu, J. (2010). Dual partially harmonic tensors and Brauer-Schur-Weyl duality. Transformation Groups, 15(2), 333-370. [More Information]
  • Hu, J., Mathas, A. (2010). Graded cellular bases for the cyclotomic Khovanov-Lauda-Rouquier algebras of type A. Advances in Mathematics, 225(2), 598-642. [More Information]
  • Hu, J., Xiao, Z. (2010). On tensor spaces for Birman-Murakami-Wenzl algebras. Journal of Algebra, 324(10), 2893-2922. [More Information]

2009

  • Hu, J. (2009). On the decomposition numbers of the Hecke algebra of type D_n when n is even. Journal of Algebra, 321(3), 1016-1038. [More Information]
  • Doty, S., Hu, J. (2009). Schur-Weyl duality for orthogonal groups. Proceedings of the London Mathematical Society, 98(3), 679-713.
  • Hu, J. (2009). The number of simple modules for the Hecke algebras of type G (r, p, n) (with an appendix by Xiaoyi Cui). Journal of Algebra, 321(11), 3375-3396. [More Information]

2008

  • Dipper, R., Doty, S., Hu, J. (2008). Brauer algebras, symplectic Schur algebras and Schur-Weyl duality. Transactions of the American Mathematical Society, 360(1), 189-213.
  • Hu, J. (2008). Specht filtrations and tensor spaces for the Brauer algebra. Journal of Algebraic Combinatorics, 28(2), 281-312. [More Information]
  • Hu, J. (2008). The representation theory of the cyclotomic Hecke algebras of type G(r,p,n). In Lizhen Ji; Kefeng Liu;Lo Yang; Shing-Tung Yau (Eds.), Advanced Lectures in Mathematics, (pp. 196-230). Somerville: International Press.

2007

  • Hu, J. (2007). Branching rules for Hecke algebras of type Dn. Mathematische Nachrichten, 280(1-2), 93-104. [More Information]
  • Hu, J. (2007). Crystal basis and simple modules for Hecke algebra of type G(p,p,n). Representation Theory, 11, 16-44.
  • Hu, J., Zhang, Y. (2007). Induced modules of semisimple Hopf algebras. Algebra Colloquium, 14(4), 571-584.
  • Hu, J., Zhang, Y. (2007). Quantum double of U_q(sl_2^<=0). Journal of Algebra, 317(1), 87-110. [More Information]
  • Hu, J. (2007). Quasi-parabolic subgroups of the Weyl group of type D. European Journal of Combinatorics, 28(3), 807-821. [More Information]
  • Hu, J., Zhang, Y. (2007). The B-character algebra and a commuting pair in Hopf algebras. Algebras and Representation Theory, 10(5), 497-516. [More Information]

2006

  • Ding, J., Hu, J. (2006). Lusztig's isomorphism theorem for cellular algebras. Journal of Pure and Applied Algebra, 205(2), 296-309.
  • Hu, J. (2006). Mullineux involution and twisted affine Lie algebras. Journal of Algebra, 304(1), 557-576. [More Information]
  • Hu, J., Li, Z. (2006). On tensor spaces over Hecke algebras of type Bn. Journal of Algebra, 304(1), 602-611. [More Information]
  • Hu, J., Shoji, T. (2006). Schur-Weyl reciprocity between quantum groups and Hecke algebras of type G(p,p,n). Journal of Algebra, 298(1), 215-237. [More Information]

2005

  • Hu, J. (2005). Special Skew Shapes and Type A Affine Hecke Algebras. Pure and Applied Mathematics Quarterly, 1(4), 827-850.

2004

  • Hu, J. (2004). Modular representations of Hecke algebras of type G(p,p,n). Journal of Algebra, 274(2), 446-490. [More Information]
  • Hu, J., Stoll, F. (2004). On double centralizer properties between quantum groups and Ariki-Koike algebras. Journal of Algebra, 275(1), 397-418. [More Information]
  • Hu, J., Yang, Y. (2004). Some Irreducible Representations of Brauer's Centralizer Algebras. Glasgow Mathematical Journal, 46(3), 499-513.

2003

  • Hu, J. (2003). Crystal bases and simple modules for Hecke algebra of type Dn. Journal of Algebra, 267(1), 7-20.
  • Hu, J., Wang, X., Zhao, K. (2003). Verma modules over generalized Virasoro algebras Vir[G]. Journal of Pure and Applied Algebra, 177, 61-69.

2002

  • Hu, J. (2002). A Morita equivalence theorem for Hecke algebras Hq(Dn) when n is even. Manuscripta Mathematica, 108, 409-430.

To update your profile click here. For support on your academic profile contact Research Support.